# SDR UPS97222672

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: 65261302
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, UPON REMOVAL OF MAIN CARGO DOOR, FOUND FWD UPPER PRESSURE SEAL CORNER CASTING CORRODED.  CASTING WAS CORRODED BEYOND LIMITS.  REPLACED CASTING WITH NEW PART IAW SRM 51-10-1, 51-30-5, MM 51-20-31.
